# SDR AALA202411128203

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 35,290 hours, 15,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY FLASHLIGHT BLINKING RED. REPLACED BATTERY FOR EMERGENCY FLASHLIGHT IN AFT FLIGHT ATTENDENT JUMPSEAT STOWAGE COMPARTMENT. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
